# SDR BTEA201306250001

- Difficulty date: June 25, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N176AM
- Make and model: Skrsky S76C
- Aircraft serial: 760665
- Aircraft time: 2,270 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Broken
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 200SGL115Q
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

NR 2 DC GENERATOR FAILED IN FLIGHT.  AFTER THE ACFT RETURNED TO THE MX FACILITY, THE STARTER GENERATOR WAS REMOVED FOR INSPECTION. THE BRUSHES WERE FOUND WORN EXCESSIVELY AND BROKEN.  REPLACED WITH AN O/H UNIT, ALL SYS CHECKED GOOD.
